Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

For all you who take Vitamin A...Was your intitial break out horrible? Because I was on tazorac alone..and my face was doing okay, and then I got on VIT A..and all hell broke loose * cry * ...having this acne makes me so goddamn fucking depressed...I HATE THIS!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×